Algebraical loops and transformation of variables
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 28 (1989) no. 1, pp. 255-263
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1989_28_1_a14,
author = {Bene\v{s}, Karel},
title = {Algebraical loops and transformation of variables},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {255--263},
year = {1989},
volume = {28},
number = {1},
mrnumber = {1053738},
zbl = {0727.68009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a14/}
}
TY - JOUR AU - Beneš, Karel TI - Algebraical loops and transformation of variables JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1989 SP - 255 EP - 263 VL - 28 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a14/ LA - en ID - AUPO_1989_28_1_a14 ER -
Beneš, Karel. Algebraical loops and transformation of variables. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 28 (1989) no. 1, pp. 255-263. http://geodesic.mathdoc.fr/item/AUPO_1989_28_1_a14/